# SDR GTIA021198

- Difficulty date: September 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CABIN STATION 1338 AT RBL 48 CORROSION ON STRUCTURE.  REMOVED DAMAGED AREA AT FLOORBEAM.  FABRICATED TWO ANGLES.  INSTALLED TWO REPAIR ANGLES.  (M)
